# SDR REXA2022053101038

- Difficulty date: May 23, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH6703217211
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 TO FS 319, FLOOR SILL CORRODED.	REMOVED & REPLACED RH FLOOR SILL IAW CRJ 900 SRM'S 51-40-11-001-001-A01, 51-42-13-001-001-A01 & 51-42-06-001-001-A01.
